# SDR ASAA2019022628301

- Difficulty date: February 22, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,120 hours, 11,375 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Sensor Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CAB TEMP CONTROL WILL NOT MANAGE CABIN TEMP. CABIN TEMP SPIKES HOT/COLD WITH SMALL INPUTS TO THE KNOB. PLACED IN THE OFF POSITION CABIN TEMP IS ACCEPTABLE. GROUNDED - YES. CONFIRMED FAULT, FWD PASS CABIN TEMP SENSOR FAN INOP. REMOVED CEILING PANEL, FOUND PLASTIC ZIP-TIE AT GD3858-AC PULLING A WIRE OUT. REMOVED ZIP-TIE & SECURED WIRE AT GD3858-AC REF B737-800 WDM 21-61-13, FAN NOW WORKS.
